# SDR ALGR050609865AL

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 5,569 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE T-HANDLE ILLUMINATED WITH AUDIBLE TONE. RESET CIRCUIT BREAKER. INDICATIONS REAPPEARED WITHIN 5 MINUTES. NO OTHER INDICATIONS OF FIRE. CREW DIVERTED TO OPERATING BASE. MX INSPECTED NR 2 ENGINE AND FOUND NO EVIDENCE OF FIRE. MX CLEANED OIL FROM NR 2 ENGINE FLAME DETECTOR AMPLIFIER CONNECTOR PLUG. OPS CHECKED GOOD.
